References

  1. Bereznytska I.B. Inverse problem for a parabolic equation with non-local overdetermination condition. Mat. Metodi Fiz.-Mekh. Polya 2001, 44 (1), 54-62. (in Ukrainian)
  2. Coles C., Murio D.A. Identification of parameters in the 2-D IHCP. Comput. Math. Appl. 2000, 40 (8-9), 939-956. doi: 10.1016/S0898-1221(00)85005-1
  3. Coles C., Murio D.A. Simultaneous space diffusivity and source term reconstruction in 2D IHCP. Comput. Math. Appl. 2001, 42 (12), 1549-1564. doi: 10.1016/S0898-1221(01)00261-9
  4. Friedman A. Partial Differential Equations of Parabolic Type. Englewood Cliffs, N.J., Prentice-Hall, 1964.
  5. Hryntsiv N.M. Non-local inverse problem for a weakly degenerate parabolic equation. Zh. Nat.Univ. Lviv. Politechnika. Fiz.-Mat. Nayki 2011, 696, 32-39. (in Ukrainian)
  6. Hyzuk N.M. Nonlocal inverse problem for a parabolic equation with degeneration. Ukrainian Math. J. 2013, 65 (6), 848-863. doi: 10.1007/s11253-013-0822-6 (translation of Ukrain. Mat. Zh. 2013, 65 (6), 765-779. (in Ukrainian))
  7. Ivanchov M. Inverse Problems for Equations of Parabolic Type. VNTL Publishers, Lviv, 2003.
  8. Ivanchov N.I. Some inverse problems for the heat equation with nonlocal boundary condition. Ukrain. Mat. Zh. 1993, 45 (8), 1066-1071. (in Russian)
  9. Ivanchov M.I. On an inverse problem of heat conduction with nonlocal overdetermination condition. Visnyk L'vivskogo Universytetu. Ser. Mech.-Mat. 1994, 40, 12-15. (in Ukrainian)
  10. Ivanchov M.I. Inverse problems of heat conduction with nonlocal conditions. ISDO, Kyiv, 1995. (in Ukrainian)
  11. Ismailov M.I, Kanca F. An inverse coefficient problem for a parabolic equation in the case of nonlocal boundary and overdetermination conditions. Math. Methods Appl. Sci. 2011, 34 (6), 692-702. doi: 10.1002/mma.1396
  12. Kinash N. Inverse problem for the parabolic equation with nonlocal overdetermination condition. Bukovynsky Mat. Zh. 2015, 3 (1), 64-73. (in Ukrainian)
  13. Lesnic D., Yousefi S.A., Ivanchov M. Determination of a time-dependent diffusivity from nonlocal conditions. J. Appl. Math. Comput. 2013, 41 (1), 301-320. doi: 10.1007/s12190-012-0606-4
  14. Mohammadi M., Mokhtari R., Isfahani F.T. Solving an inverse problem for a parabolic equation with a nonlocal boundary condition in the reproducing kernel space. Iran. J. Numer. Anal. Optim. 2014, 4 (1), 57-76.
  15. Nakhushev A.M. Equations of Mathematical Biology. Visshaya Shkola, Moscow, 1995. (in Russian)
  16. Oussaeif T.-E., Bouziani A. An inverse coefficient problem for a parabolic equation under nonlocal boundary and integral overdetermination conditions. Internat. J. PDE Appl. 2014, 2 (3), 38-43. doi: 10.12691/ijpdea-2-3-1

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.